2019
Том 71
№ 8

All Issues

Ezrokhi I. A.

Articles: 4
Article (Ukrainian)

Best approximation of some functions

Ezrokhi I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 125–130

Article (Ukrainian)

Remainder terms of some multi-dimensional approximation formulas

Ezrokhi I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 783—800

Article (Russian)

General forms of linear functionals and the remainder terms of approximation formulas

Ezrokhi I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 653–674

Article (Russian)

On the curvature of level lines and their orthogonal trajectories in a class of functions with limited rotation

Ezrokhi I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 91-99